# SDR AALA201505189011

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN & R2 EXIT MARKER INOPERATIVE, DURING EMER LIGHT TEST.  REPLACED L2 DOOR EMER LIGHT POWER SUPPLY M733.
